# SDR F3LA2011092600680

- Difficulty date: September 25, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N942FR
- Make and model: Airbus A319-111
- Aircraft serial: 2947
- Aircraft time: 22,703 hours, 10,866 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2463921G0097
- Condition: Ruptured
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, GREEN SYS FAILURE (FLUID LOSS)  R & R LT MLG SWIVEL JOINT REF AMM 32-31-38-000, PB401.  R & R FLEX HOSE ASSY REF AMM 32-31-39-000, PB 401.  OPS LEAK CHECKED NORMAL, SERVICED GREEN HYD SYS 12-12-29-611-001, OK.
